# SDR HEEA079956

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 2,783 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050031904
- Part serial: 25582
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DG FLAGS OFF AND SPINS IN FLIGHT. REPLACED WITH SERVICEABLE PART.
